# SDR HEEA0012733

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 100103305
- Condition: Mis Mfg
- Location: Acft Roof
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RUNNERS ON LIFE RAFT ASSEMBLY DO NOT LINE UP WITH RAISED CHANNELS ON AIRCRAFT ROOF.  UNABLE TO INSTALL RAFT ASSEMBLY.
